# SDR RRXA003309

- Difficulty date: July 11, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N996GE
- Make and model: Doug DC-8-71
- Aircraft serial: 45996
- Aircraft time: 91,919 hours, 32,171 cycles
- System (JASC): 7100 · Powerplant System
- Part: Plug
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND SAFETY WIRE MISSING ON NR 2 ENGINE BORESCOPE PLUG AT 12:30 POSITION, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  TORQUED AND SAFETIED NR 2 ENGINE BORESCOPE PLUG IAW DC-8-71 MM 72-00-41.
